MathSciNet Relay Station
MathSciNet bibliographic data
MR423558 60J65
McKean, H. P. A correction to: "Application of Brownian motion to the equation of Kolmogorov-Petrovskiĭ-Piskonov'' (Comm. Pure Appl. Math. 28 (1975), no. 3, 323–331). Comm. Pure Appl. Math. 29 (1976), no. 5, 553–554.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement